| Catalog Number |
64786665 |
| Medical Device Problem Codes |
Loss of Osseointegration (2408); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Joint Dislocation (2374)
| Date of Event |
06/19/2014
Type of Reportable Event
Serious Injury
Event or Problem Description
Information received from (b)(4) indicates the following: r total knee revision for patellar displacement on (b)(6) 2014.All components removed.Also had ipsilateral ankle fracture between gmrs surgery and last f/u visit where femoral stem loosening was diagnosed.Declined discussion of surgery at last visit.Had order for pt and plan was to continue w this.
Additional Manufacturer Narrative
The following devices were also listed in this report: mrh knee fem l rgt; cat# 64811131; lot# unknown.Ti dur reg fluted stem14x155mm; cat# 64786705; lot# unknown.Mrh tibial b/plt keel med 2; cat# 64813112; lot# unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding revision involving a duracon stem was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: could not be performed as the device lot details were not provided.Complaint history review: could not be performed as the device lot details were not provided.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
No new information.